Top answers from doctors based on your search:
Disclaimer

olux similar product

A 34-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: Olux foam is a very potent topical corticosteroid with several significant risks. It can cause the same side effects as oral prednisone including diab ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 29-year-old member asked:
Dr. Howard Min
22 years experience Cardiology
Skin, Cholesterol: Olux (topical clobetasol) is a topical steroid usually used for psoriasis or scalp dermatoses (caveat: this is not my field of expertise) gemfibro ... Read More
9
9 thanks
A member asked:
Dr. James Seward
21 years experience Dermatology
Hard : Hard to tell without a clinical examination so i would see a dermatologist. Eczema and psoriasis are red and scaly but should improve with appropriat ... Read More
Dr. Daniel Maddox
44 years experience Allergy and Immunology
A biopsy may clarify: Psoriasis may not necessarily spread over long periods of time, so a lack of spread doesn't rule psoriasis out. A biopsy can help sort out psoriasis l ... Read More
2
2 thanks
A 28-year-old female asked:
Dr. Anthony Leazzo
A Verified Doctor answered
A US doctor answered Learn more
Depends: If the rash is fungal, you need to use an anti fungal cream. There are some otc preparations. However, if it allergic Benadryl (diphenhydramine) orall ... Read More
3
3 thanks
A 20-year-old female asked:
Dr. Christopher Wright
A Verified Doctor answered
A US doctor answered Learn more
Other medications: Psoriasis is often controlled with topical steroids such as Olux and oral immune suppression like neoral (cyclosporine). However, a certain portion of ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Ed Friedlander
43 years experience Pathology
Terrible idea: This is clobetasol, an ultra-high potency glucocorticoid. It will suppress inflammation and thereby allow the bacteria that cause acne to multiply out ... Read More
A 20-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Reevaluation: You should be reevaluated by a dermatologist at a teaching hospital. He will probably change your medications.
A female asked:
Dr. Frank Amico Jr
10 years experience Internal Medicine
Changes in habit?: Have you changed any habits or laundry? If so, perhaps that is the culprit but if that was the case you would likely have it all over your body not lo ... Read More
1
1 thank
A 61-year-old female asked:
Dr. Elise Sadoun
13 years experience Family Medicine
No: Unfortunately no. The otc nasal spray can cause severe rebound swelling of the nose. Please see your doctor for a prescription, as that medication is ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month